hrcak mascot   Srce   HID

Mathematical Communications, Vol.1 No.1 Lipanj 1996.

Stručni rad

The existence theorem for the solution of a nonlinear least squares problem

D. Jukić

Puni tekst: engleski, pdf (155 KB) str. 61-65 preuzimanja: 449* citiraj
APA 6th Edition
Jukić, D. (1996). The existence theorem for the solution of a nonlinear least squares problem. Mathematical Communications, 1 (1), 61-65. Preuzeto s https://hrcak.srce.hr/1852
MLA 8th Edition
Jukić, D.. "The existence theorem for the solution of a nonlinear least squares problem." Mathematical Communications, vol. 1, br. 1, 1996, str. 61-65. https://hrcak.srce.hr/1852. Citirano 18.07.2018.
Chicago 17th Edition
Jukić, D.. "The existence theorem for the solution of a nonlinear least squares problem." Mathematical Communications 1, br. 1 (1996): 61-65. https://hrcak.srce.hr/1852
Harvard
Jukić, D. (1996). 'The existence theorem for the solution of a nonlinear least squares problem', Mathematical Communications, 1(1), str. 61-65. Preuzeto s: https://hrcak.srce.hr/1852 (Datum pristupa: 18.07.2018.)
Vancouver
Jukić D. The existence theorem for the solution of a nonlinear least squares problem. Mathematical Communications [Internet]. 20.06.1996. [pristupljeno 18.07.2018.];1(1):61-65. Dostupno na: https://hrcak.srce.hr/1852
IEEE
D. Jukić, "The existence theorem for the solution of a nonlinear least squares problem", Mathematical Communications, vol.1, br. 1, str. 61-65, Srpanj 2018. [Online]. Dostupno na: https://hrcak.srce.hr/1852. [Citirano: 18.07.2018.]

Sažetak
In this paper we prove a theorem which gives necessary and sufficient conditions which guarantee the existence of the global minimum for a continuous real valued function bounded from below, which is defined on a non-compact set.
The use of the theorem is illustrated by an example of the least squares problem.

Ključne riječi
least squares; existence problem; exponential function

Hrčak ID: 1852

URI
https://hrcak.srce.hr/1852

Posjeta: 616 *